# SDR USAA2012120300042

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 37,337 hours, 13,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 636
- Condition: Low Pressure
- Location: R2 Door
- Part time: 37,337 hours, 13,530 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE IS IN YELLOW BAND.  SERVICED R2 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-22-00-014-002.
